# SDR REXA2022022200247

- Difficulty date: February 3, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 295, STRG 25R IS CORRODED. - FOUND DAMAGE TO BE ON FRAME 295, NOT ON INTERCOSTAL. REPAIRED FRAME 295 IAW ENDEAVOR EA CRJ 953-12674 REV IR DATED 1/1/22. REMOVED AND REINSTALLED VERTICAL POST AT FS 295 RBL20 AND INTERCOSTAL BETWEEN FS 280 AND 295 RBL 37 IAW CRJ 900 SRM 51-42-21-001-001-A01.
